American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(65K05) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 31 to 43 of 43 found      Go to page: 1 2

[31] Alan E. Berger and Richard S. Falk. An error estimate for the truncation method for the solution of parabolic obstacle variational inequalities . Math. Comp. 31 (1977) 619-628. MR 0438707.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[32] Larry Nazareth. Generation of conjugate directions for unconstrained minimization without derivatives . Math. Comp. 30 (1976) 115-131. MR 0398100.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[33] Michael J. Best and Klaus Ritter. A class of accelerated conjugate direction methods for linearly constrained minimization problems . Math. Comp. 30 (1976) 478-504. MR 0431675.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[34] Paul T. Boggs. The convergence of the Ben-Israel iteration for nonlinear least squares problems . Math. Comp. 30 (1976) 512-522. MR 0416018.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[35] Donald Goldfarb. Factorized variable metric methods for unconstrained optimization . Math. Comp. 30 (1976) 796-811. MR 0423804.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[36] Richard P. Brent. Table errata: {\it Algorithms for minimization without derivatives}\ (Prentice-Hall, Englewood Cliffs, N. J., 1973) . Math. Comp. 29 (1975) 1166. MR 0371062.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[37] William W. Hager and Gilbert Strang. Free boundaries and finite elements in one dimension . Math. Comp. 29 (1975) 1020-1031. MR 0388768.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[38] U. Dieter. How to calculate shortest vectors in a lattice . Math. Comp. 29 (1975) 827-833. MR 0379386.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[39] Shmuel S. Oren. Corrigenda: ``Self-scaling variable metric algorithms without line search for unconstrained minimization'' (Math. Comp. {\bf 27} (1973), 873--885) . Math. Comp. 28 (1974) 887. MR 0343617.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[40] Richard S. Falk. Error estimates for the approximation of a class of variational inequalities . Math. Comp. 28 (1974) 963-971. MR 0391502.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[41] Shmuel S. Oren. Self-scaling variable metric algorithms without line search for unconstrained minimization . Math. Comp. 27 (1973) 873-885. MR 0329259.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[42] R. L. Page. On computing some extremal periodic positive-definite functions . Math. Comp. 27 (1973) 345-353. MR 0411168.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[43] John Greenstadt. A quasi-Newton method with no derivatives . Math. Comp. 26 (1972) 145-166. MR 0305592.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 31 to 43 of 43 found      Go to page: 1 2


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia